Volume 10, Issue 2
The Bivariate Spline Approximate Solution to the Hyperbolic Equations with Variable Coefficients

Xiang Wang & Zhen Sha

DOI:

J. Comp. Math., 10 (1992), pp. 112-128

Published online: 1992-10

Preview Full PDF 55 1145
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-112, author = {}, title = {The Bivariate Spline Approximate Solution to the Hyperbolic Equations with Variable Coefficients}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {2}, pages = {112--128}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9345.html} }
TY - JOUR T1 - The Bivariate Spline Approximate Solution to the Hyperbolic Equations with Variable Coefficients JO - Journal of Computational Mathematics VL - 2 SP - 112 EP - 128 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9345.html KW - AB -
Xiang Wang & Zhen Sha. (1970). The Bivariate Spline Approximate Solution to the Hyperbolic Equations with Variable Coefficients. Journal of Computational Mathematics. 10 (2). 112-128. doi:
Copy to clipboard
The citation has been copied to your clipboard